MAUDE Adverse Event Report: LUMENIS LTD ACUSPOT; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUSPOT; POWERED LASER SURGICAL INSTRUMENT
Model Number AC-0020170
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the micromanipulator needs alignment.The device is working; however the alignment seems to be off to the left when it is in use.There was no patient involved.
 
Additional Manufacturer Narrative
The console or components were not returned for analysis.However, the console was serviced onsite by a field service engineer (fse).During functional evaluation, the fse noticed that the problem was the lateral (x&y) position of the aiming beam coming from the micromanipulator relative to the microscope field of view (fov).When the joystick is centered on the manipulator and mounted to the zeiss microscope, the centered aiming beam is outside of the fov.This is caused from the mounting bracket not being the correct bracket for this manipulator attachment.The dovetail bracket on the manipulator fits loosely into the zeiss bracket.This variance causes the manipulator to sit incorrectly thus causing the out of alignment issue.After the fse adjusted the micromanipulator, the issue was resolved, and the unit was within specification.Based on available information, the investigation conclusion code selected for this complaint is cause traced to component failure.
 
Event or Problem Description
It was reported that the micromanipulator needs alignment.The device is working, however the alignment seems to be off to the left when it is in use.There was no patient involvement.

Brand Name
ACUSPOT
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam industrial park
hakidma st 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20142374
Report Number2124215-2024-55115
Device Sequence Number14240917
Product Code GEX
UDI-Device Identifier07290109141954
UDI-Public07290109141954
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K180597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC-0020170
Device Catalogue NumberAC-0020170
Device Lot Number0000004085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown